skip to Main Content
  • Viewing 5 posts - 1 through 5 (of 5 total)
  • Profile Photo
    Climber
    Participant

    Hi y’all.

    I was wondering if anyone else experienced minor weight gain after a few months of starting Zoloft.

    Did you find a way to go back to your natural weight?

    Did you find a medication that didn’t have this side effect?

    Any and all info would be appreciated. Thank you!

    Profile Photo
    Climber
    Participant
    Topic Author

    I should add, the weight gain was not due to any lifestyle changes or change in eating habits (for example, eating more due to increased appetite of lessened depression…).

    Profile Photo
    Red4
    Participant

    I seem to be having the same issue and it is listed as a side effect (I’m taking a different SSRI though). I have been advised to see a nutritionist, so we’ll see if that helps. I’d love more info on this as well.

    Profile Photo
    TStein23
    Participant

    Hi,

    that’s so frustrating,

    i’ve tried a few different antidepressants, none of them had this side effect for me,

    i’ve heard things about zoloft from a few people who have taken it, that the side effects are concerning, and other ssri’s dont cause those side effects (stomachaches the biggest one )

    i’m still looking for the rights medication that will help me,

    i wish you hatzlacha in finding the best medication for you really soon, without negative side effects!

    Also another piece of advice is to ask you psychiatrist about your medications, how they work, the side effects,

    what side effects are common, and in their experience how have patients handled them…

    dosage is very important as well, what the medicine will help with,

    this is your doctors job

    if they won’t give you the time to do so,  (some are  like that unfortunately ) then find a different doctor, it makes such a difference,

    You should also be able to contact your doctor if you have questions, after the appointment, once you start taking the medicine and have side effects, or questions about how the medication is affecting you.

    This makes such a big difference too

    Hatzlacha with that as well:)

     

     

     

     

     

     

    Profile Photo
    TStein23
    Participant

    In response to TStein23's post #13038:

    I’ve tried a number of antidepressants,

    and am still looking for the right one for me,

    but there are a lot

    also there is a medication called gabapentin, which really helps with moods, and works very well

     

     

     

     

Viewing 5 posts - 1 through 5 (of 5 total)

You must be logged in to to reply to this topic. Not a member yet? Register now!

Back To Top